# SDR AALA20071027

- Difficulty date: June 6, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT SEAT 26C MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHTS AT SEAT 26C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
